# SDR REXA2012092100973

- Difficulty date: September 21, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 11,501 hours, 7,205 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

900-53-900-300, RBL 12 BEAM FLOORBEAM, JUST FWD OF THE 280 BEAM ANGLE BRACKETS, IS CRACKED. (A236 016).  REPAIRED RBL 12 BEAM IAW REO 690-53-11-416 & EO R53234 REF CONT FOR DETAILS.
